Your Requirements?

Paracetamol Phenylephrine Hydrochloride Caffeine (Anhydrous) Diphenhydramine Hydrochloride Tablets in Nuapada

1 Paracetamol 325 mg+Levocetirizine HCl 5 mg+Dextromethorphan HCl 5 mg+Phenylephrine 5 mg +Caffeine 30 mg

Paracetamol 325 mg+Levocetirizine HCl 5 mg+Dextromethorphan HCl 5 mg+P...

Zoecia Healthcare   Mumbai - 1029km
702 # Wing/B1 Sahyadri Apt. Pimpri. Opp Flim City Road,, Malad East, Mumbai,, Mumbai Maharashtra 400097
Caffeine + Paracetamol + Levocetirizine + Phenylephrine is a combination of four medicines: Caffeine , Paracetamol , Levocetirizine and Phenylephrine. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Levocetirizine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Caffeine is a stimulant which increases the effectiveness of paracetamol and decreases sleepiness due to levocetirizine. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.
1 Phenylepherine 5 mg+Caffeine 30 mg + Diphenhydramine 25mg + Paracetamol 325mg

Phenylepherine 5 mg+Caffeine 30 mg + Diphenhydramine 25mg + Paracetamo...

Voizmed Pharma   Panchkula - 1271km
Plot No. 363 IInd Floor, Industrial Area, Phase - 2PANCHKULA, Panchkula Haryana 134113
Caffeine+Diphenhydramine+Paracetamol+Phenylephrine Tablet is a combination of medicines that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out.

Let us Help You

Nimbles Biotech Pvt Ltd
HERBRITE HEALTHCARE
Lifewise Pharmaceuticals Private Limited
AMBROMIDE PHARMA PVT. LTD
Bioshine Healthcare Pvt Ltd
ZUMAX BIOCARE
Medifit Pharmaceuticals
See Ever Healthcare Pvt. Ltd.